# SDR CALA0300362

- Difficulty date: July 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 54,249 hours, 28,292 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN STRINGER AT STA 1120, RT, IN APU COMPARTMENT. THE DAMAGED SECTION OF STRINGER WAS REMOVED AND A NEW SECTION OF STRINGER WAS INSTALLED IAW SRM 51-40-02.
